On the Behavior of Integral Surfaces of a Pfaff Equation with a Nonclosed Singular Curve
Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1429-1432
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2005_41_10_a20,
author = {N. V. Spichekova},
title = {On the {Behavior} of {Integral} {Surfaces} of a {Pfaff} {Equation} with a {Nonclosed} {Singular} {Curve}},
journal = {Differencialʹnye uravneni\^a},
pages = {1429--1432},
year = {2005},
volume = {41},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2005_41_10_a20/}
}
N. V. Spichekova. On the Behavior of Integral Surfaces of a Pfaff Equation with a Nonclosed Singular Curve. Differencialʹnye uravneniâ, Tome 41 (2005) no. 10, pp. 1429-1432. http://geodesic.mathdoc.fr/item/DE_2005_41_10_a20/